# SDR PIDA20050019

- Difficulty date: April 29, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,990 hours, 32,799 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED YAW DAMPER HARD TO ENGAGE.  REPLACED YAW DAMPER COUPLER PER MM 22-12-32.  SYSTEM TESTS NORMAL.
